# SDR DALA12017057110

- Difficulty date: December 22, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N710DN
- Make and model: Boeing 777232
- Aircraft serial: 40560
- Aircraft time: 14,293 hours, 1,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE,  R & R EMERGENCY FLOOR LIGHTING IAW AMM 20-30, OPS CHECKED NORMAL.
